1mg, best e pharmacy in India

SIMULTIN 250MG/400MG TABLET

Tablet
MRP: Rs. 27.28 for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for SIMULTIN

Mefenamic Acid(250 mg),Ibuprofen(400 mg)

food interaction for SIMULTIN

alcohol interaction for SIMULTIN

pregnancy interaction for SIMULTIN

lactation interaction for SIMULTIN

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Taking Mefenamic acid with alcohol increases the risk of stomach bleeding.
Taking Ibuprofen with alcohol increases the risk of stomach bleeding.
UNSAFE
Simultin 250mg/400mg tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION for SIMULTIN

Mefenamic Acid(250 mg)

Uses

Mefenamic Acid is used in the treatment of headache, osteoarthritis, dental pain, menstrual pain, post operative pain and muscular pain.

How it works

Mefenamic acid belongs to the class of medications called non-steroidal anti-inflammatory drugs (NSAIDs). It works by stopping the body's production of a substance (prostaglandins) that causes pain, fever, and inflammation.

Common side effects

Drowsiness, Diarrhoea, Abdominal pain, Dizziness, Headache, Heartburn, Nausea, Stomach upset, Vomiting
Ibuprofen(400 mg)

Uses

Ibuprofen is used in the treatment of fever, headache, migraine, patent ductus arteriosus (pda), rheumatoid arthritis, muscular pain, dental pain, menstrual pain and nerve pain.

How it works

Ibuprofen belongs to the group of medicines called nonsteroidal anti-inflammatory drugs (NSAIDs). It relieves pain by blocking production of a certain natural substance (prostaglandin) that is released in the body during pain.

Common side effects

Nervousness, Flatulence, Abdominal bloating, Constipation, Diarrhoea, Dizziness, Ringing in ear

SUBSTITUTES for SIMULTIN

No substitutes found

Top Rheumatologists

  • Dr. Sri Ram Garg
    MBBS
    5
  • Dr. Sumeet Agrawal
    MBBS, MD, DM
    4.9
  • Dr. Naval Mendiratta
    MBBS, MD, Fellowship
    4.7
  • Dr. Rajiva Gupta
    MBBS, DNB, MD, Fellowship, Fellowship
    4.7
  • Dr. Indrajit Agrawal
    MBBS, MD, Fellowship
    4.6

Expert advice for SIMULTIN

  • Do not take mefenamic acid If you are allergic to it or other NSAIDs.
  • Do not take this drug if you have a stomach ulcer or bleeding or had these conditions in the past.
  • Please tell your doctor if you are taking or recently have taken any other medicines, including medicines obtained without a prescription.

Frequently asked questions for SIMULTIN

Mefenamic Acid

Q.Is mefenamic acid an antibiotic/ contain codeine?
No. Mefenamic acid is a non-steroidal anti-inflammatory drug used to treat mild to moderate pain conditions and fever. It not an antibiotic and does not contain codeine

Q.Is mefenamic acid a painkiller?
Yes. Mefenamic acid is mild to moderate painkiller drug

Q.Is mefenamic acid safe?
Mefenamic acid is safe if used at prescribed doses for the prescribed duration as advised by your doctor

Q.Is mefenamic acid good for toothache/ for back pain/ headache?
Yes, mefenamic acid can be used to relieve dental pain, back pain and headache

Q.Does mefenamic acid stop periods/ stop bleeding?
Mefenamic acid is used for relieving pain that happens before or during a menstrual period. It does not stop periods or bleeding. Always consult your doctor regarding its use

Q.Can I take mefenamic acid with naproxen/ paracetamol/ ibuprofen/ metronidazole/ withtramadol/ with tranexamic acid/ with sertraline/ amoxicillin?
Mefenamic acid may interact with the drugs mentioned above. Always consult your physician for the change of dose regimen or an alternative drug of choice that may strictly be require

Q.Does mefenamic acid make you drowsy?
Mefenamic acid has a rare side effect of causing drowsiness. Always consult your doctor, if you experience such side effects.

Ibuprofen

Q.Is Brufen and ibuprofen the same?
Yes, ibuprofen is available under brand name ‘Brufen'

Q.Is ibuprofen/ Brufen/ Ibugesic / Ibugesic plus safe?
Ibuprofen (also available as Brufen/Ibugesic /Ibugesic plus) is safe at the prescribed dose by the doctor. Patients should follow the advice of the doctor regarding its use

Q.Is ibuprofen/Brufen banned in India?
No. It is available in India

Q.Is ibuprofen/ Brufen / Ibugesic/ Ibugesic plus an antibiotic?
No. Ibuprofen is a nonsteroidal anti-inflammatory drug and not an antibiotic

Q.Can I take ibuprofen for a hangover/ heartburn/ heart attack?
Ibuprofen is specifically used to relieve pain. Always consult your doctor regarding its use

Q.Can I take ibuprofen with amoxicillin/ DayQuil/ tramadol/ NyQuil/ prednisone/ hydrocodone/ sudafed/ antibiotics/ codeine/ paracetamol/ panadol?
Taking other medicines may alter the effects of ibuprofen. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.Does ibuprofen/ Brufen make you sleepy?
No. Patients should follow the advice of the doctor regarding its use

Q.Does ibuprofen/ Brufen stop your period?
At normal prescribed doses, it doesn't stop period. It is used to relieve from pain during period (menstruation). However, at high doses – about 800 mg dose three times a day, it can stop your period. However, it depends on a lot of factors. Patients should follow the advice of the doctor regarding its use

Q.Does ibuprofen/Brufen reduce swelling /get you high /thin the blood?
No. However, consult your doctor if you experience any of these side effects

Q.Does ibuprofen contain paracetamol/aspirin/ caffeine/ codeine?
No. Ibuprofen does not contain paracetamol/aspirin/caffeine/codeine

Q.Is Brufen/ Ibugesic a painkiller/ anti-inflammatory/ good for toothache/ used for fever/ used for cramps/ used for flu/ used for cold/ used for stomach ache/ used for headache/ used for gall bladder pain/use for muscle soreness/use for sore throat/used for back pain/used for concussion/ used for inflammation?
Brufen or Ibugesic are trade names of ibuprofen, which is a nonsteroidal anti-inflammatory drug and used as painkiller for toothache, headache, back pain, gall bladder pain and cramps. It has inflammatory property, so used for inflammation, concussion, muscle soreness, sore throat. It is used for fever and flu. It is used with antihistamines for cold. Its better avoided for stomach pain

Q.Does Brufen cause constipation?
It may cause constipatio

Q.Does Brufen stop bleeding?
It is used to stop abnormal vaginal bleeding. However, consult your doctor if you experience such type of effects.

Articles


Content on this page was last updated on 21 August, 2015, by Dr. Varun Gupta (MD Pharmacology)